Correction and stabilization of a double major adult idiopathic scoliosis from T5/L5

Aebi, Max (2010). Correction and stabilization of a double major adult idiopathic scoliosis from T5/L5. European spine journal, 19(3), pp. 510-2. Berlin: Springer 10.1007/s00586-010-1349-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > Institute for Evaluative Research into Orthopaedic Surgery

UniBE Contributor:

Aebi, Max

ISSN:

0940-6719

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:09

Last Modified:

04 May 2014 23:04

Publisher DOI:

10.1007/s00586-010-1349-2

PubMed ID:

20238437

Web of Science ID:

000275424100025

URI:

https://boris.unibe.ch/id/eprint/1002 (FactScience: 201629)

Actions (login required)

Edit item Edit item
Provide Feedback